# SDR HEEA966628

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Failed
- Location: Dual Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FAILED NO ROTOR OR TURBINE INDICATION.
